MathSciNet Relay Station
MathSciNet bibliographic data
MR169211 54.38 (54.40)
Grace, E. E.; Heath, R. W. Separability and metrizability in pointwise paracompact Moore spaces. Duke Math. J. 31 1964 603–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement